# SDR SWAA2022031166735

- Difficulty date: February 2, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANGLE CLIP LOCATED BS 500A; STRINGER 26L FWD CARGO COMPARTMENT 2022-67735 / [01] REPLACED ANGLE CLIP LOCATED BS 500A; STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG NO. 143A7505 SH. 7; REV. -;[02] REPLACED ANGLE CLIP LOCATED BS 500A; STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG NO. 143A7505 SH. 7; REV. -. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] CORRECTED STEP 1 AND 2. REPLACED ANGLE CLIP LOCATED BS 500A; STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG NO. 143A7505 SH. 7; REV. -. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] JOB COMPLETE  RII
